Menu:

 

Guestbook

We have created this Guestbook to allow our website visitors to ask questions and express their opinions. These comments are a valuable source of information about platelet disorders. We may respond to some of the inquiries when it is appropriate, but we will not respond to most questions or comments. The Guestbook cannot be a source for medical advice; patients must get their medical advice from their doctor.




Sign The Guestbook

Name:
Email:
Required but will not
show to the public.
Comments:
To be sure that all of the questions, opinions, and comments are appropriate for our website, each one is reviewed by our staff before it is posted on the Guestbook.
Human Check (provided by Carnegie Mellon University)

If you have trouble seeing words click the refresh button above.



Recent Entries

Post 146 - By: Susan Richardson - Post Date: 12/26/2009
My mother was diagnosed with TTP/HUS Sept. 3. She had renal failure, high LDH, low platelet count. She began daily plasmapheresis and dialysis 3 days after hospitalization. She began to improve after 2 weeks but developed complications after a central line was placed. She was transfused and her platelet count dropped. Cryo plasma was used without success. Rituximab treatment used along with daily plasmapheresis without success. A splenectomy was performed 6 weeks after diagnosis. Her platelet count was 17,000 at the time of surgery. An auxilary spleen was found and she began to show signs of improvement. Platelet counts continued to drop after splenectomy and a final Rituximab therapy was tried in addition to cyclosporine. 2 weeks after her splenectomy she went into Heparin induced thrombocytopenia and was rushed back into surgery. She began to slowly improve and was no longer receiving plasmapheresis. She was transferred to rehab. After 2 weeks in rehab, she became unresponsive. An MRI and EEG were performed which didn't indicate a stroke. She was checked by her hematologist after receiving phone calls from her family. She was diagnosed with cyclosporine toxicity and cyclosporine treatment was stopped. She was released from the hospital 2 days before Thanksgiving. Her prednisone is down to 10 mg. and must receive dialysis 3 times per week. She is now using a cane and continues to improve. We are hoping for a return of renal function or a kidney transplant. Remember, as long as there is breath in your body there is always hope.
Post 147 - By: Jenny - Post Date: 12/24/2009
My brother passed away on 12 Dec 09 of TTP and he also had pneumonia and Acute Respiratory Distress Syndrome. His BP was to low to do the plasma exchange.Prior to him becoming ill on the 29th of Nov he was a very healthy 60 year old man with no medical problems. He NEVER drank alcohol, smoked or used any drugs.He ate well and exercised dily. For him to become so ill and die so quickly was such a shock and very devastating.
Post 148 - By: sameer aher - Post Date: 12/6/2009
My mother was diagnosed with TTP and nRnp,Sm antibodies were positive.Plasma exchange was initiated.Blood counts didnt improve after 1 week.Doctors started Rituxan.The following day,plasma infusion was given and not plasma exchange to prevent Rituximab washout.Then they detected MRSA in ETT secretion.She was in septic shock.After 2 days,she died.What was the cause of death?Was it lack of response to TTP treatment or septic shock or SLE not diagnosed?
Post 149 - By: sophie pooler - Post Date: 12/3/2009
myplatlett count is 48000 iam on b12 injection but i stilcraving fof ice and hav tinling in my legs
Post 150 - By: Dave wells - Post Date: 12/2/2009
I take a blood preasure med. Called Diovan. Could it cause a drop in my platelet count? My count has been 85,000 to 105, 000 for the past while.

Prev Page Next Page
pagelist: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44

 

IMPORTANT!

The information included in this website is for educational purposes only. The designers and operators of this site take no responsibility for the things you may do with this information. For advice on your unique medical condition, please consult your health care professional. By going further into this website you acknowledge that you have read and understood this disclaimer.